RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 991–993 (Mi dan25114)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Metric properties of the endomorphisms of an $n$-dimensional torus

A. L. Genis


Full text: PDF file (395 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 13.01.1961

Citation: A. L. Genis, “Metric properties of the endomorphisms of an $n$-dimensional torus”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 991–993

Citation in format AMSBIB
\Bibitem{Gen61}
\by A.~L.~Genis
\paper Metric properties of the endomorphisms of an $n$-dimensional torus
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 991--993
\mathnet{http://mi.mathnet.ru/dan25114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0202907}
\zmath{https://zbmath.org/?q=an:0206.42701}


Linking options:
  • http://mi.mathnet.ru/eng/dan25114
  • http://mi.mathnet.ru/eng/dan/v138/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. G. K. Savvidi, “Anosov C-systems and random number generators”, Theoret. and Math. Phys., 188:2 (2016), 1155–1171  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:47
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020